Y. X. Nonlinear stability of boundary layers for the Boltzmann equation with cutoff soft potentials. J. Math.Anal. Appl. 345 (2008),no.2,941–953.
Ha, Seung-Yeal; Lee, Ho; Y. X. ; Yun, Seok-Bae: Uniform L2-stability estimates for the relativistic Boltzmann equation. J. Hyperbolic Differ. Equ. 6 (2009), no.2, 295–312.
Ha, Seung-Yeal; Y. X.; Yun, Seok-Bae: L2-stability theory of the Boltzmann equation near a global Maxwellian. Arch. Ration. Mech. Anal. 197 (2010), no. 2,657–688.
Y. X. : The stability of rarefaction wave for Navier–Stokes equations in the half-line. Math. Meth. Appl. Sci. 34 (2011) no. 11, 1366-1380.
Y. X.: The solutions for the boundary layer problem of Boltzmann equation in a half-space. J. Stat. Phys. 143 (2011), no.1,168-196.
Li, Yeping; Y. X. : Global existence and asymptotic behavior of the solutions to the three dimensional bipolar Euler- Poisson systems. J. Differential Equations 252 (2012) no.1, 768-791.
Y. X.: Asymptotic behavior on the Milne problem with a force term. J. Differential Equations 252 (2012), no. 9,4656–4678.
Bardos, Claude; Y. X. : The classification of well-posed kinetic boundary layer for hard sphere gas mixtures. Comm. Part. Differ. Eqns. 37 (2012), no. 7, 1286–1314.
Duan, Renjun;Y. X. Stability of rarefaction wave and boundary layer for outflow problem on the two-fluid Navier-Stokes-Poisson equations. Comm. Pure Appl. Anal. 12 (2013), no. 2, 985-1014.
He, Lingbing;Y. X.: Well-posedness and asymptotics of grazing collisions limit of Boltzmann equation with Coulomb interaction. SIAM J. Math. Anal. 46 (2014), no. 6, 4104–4165.
Chern, I-Liang; Mei, Ming;Y. X.; Zhang，Qifeng: Stability of non-monotone critical traveling waves for reaction-diffusion equations withtime-delay. J. Differential Equations 259 (2015), no. 4, 1503–1541.
Guo, Yan; Y. X. : Existence and BV-regularity for neutron transport equation in non-convex domain. SIAM J. Math. Anal. 48 (2016), no. 5, 3467–3495.
Wu, Lei; Y. X. ; Guo, Yan:Asymptotic analysis of transport equation in annulus. J. Stat.Phys.165 (2016), no. 3, 585-644.
Li, Yeping;Y. X.Stability of stationary solution for the compressible viscous magnetohydrodynamic equations with large potential force in bounded domain.J. Differential Equations 262 (2017), no. 4, 3169–3193.
Liu, Shangqian; Y. X. : The initial boundary value problem for the Boltzmann equation with soft potential.Arch. Ration. Mech. Anal. 223 (2017), no.1, 463–541.
Wang, Wenjun; Xie Feng; Y. X. : Decay rates of solutions to a P1-approximation model arising from radiation hydrodynamics. J. Differential Equations 264 (2018), no. 4, 2936–2969.
Liao, Jie; Wang, Qianrong ; Y. X.: Stability of global Maxwellian for nonlinear Vlasov-Poisson-Fokker-Planck equations. Accepted for publication in Science China Mathematics.
Liao, Jie; Wang, Qianrong ; Y. X.: Global existence and decay rates of the solutions near Maxwellian for non-linear Fokker–Planck Equations. J. Stat. Phys. DIO: https://doi.org/10.1007/s10955-018-2129-3.